Mehmet Ali Akinlar
Mehmet Ali Akinlar
Bandirma Onyedi Eylul University, Faculty of Engineering and Natural Sciences
Verified email at
Cited by
Cited by
New solitary wave solutions for the conformable Klein-Gordon equation with quantic nonlinearity
M Inc, H Rezazadeh, J Vahidi, M Eslami, MA Akinlar, MN Ali, YM Chu
Aims Math 5 (6), 6972-6984, 2020
Chirped solitons in negative index materials generated by Kerr nonlinearity
A Houwe, M İnš, SY Doka, MA Akinlar, D Baleanu
Results in Physics 17, 103097, 2020
Sinc-Galerkin method for approximate solutions of fractional order boundary value problems
A Secer, S Alkan, MA Akinlar, M Bayram
Boundary Value Problems 2013 (1), 1-14, 2013
New solitary wave solutions to the coupled Maccari’s system
J Vahidi, SM Zekavatmand, H Rezazadeh, M Inc, MA Akinlar, YM Chu
Results in Physics, 103801, 2021
A new approximate analytical solution of Kuramoto-Sivashinsky equation using homotopy analysis method
M Kurulay, A Secer, MA Akinlar
Applied Mathematics & Information Sciences 7 (1), 267-271, 2013
Efficient solutions of systems of fractional PDEs by the differential transform method
A Secer, MA Akinlar, A Cevikel
Advances in Difference Equations 2012 (1), 1-7, 2012
Chaos control and solutions of fractional-order Malkus waterwheel model
MA Akinlar, F Tchier, M Inc
Chaos, Solitons & Fractals 135, 109746, 2020
New exact solutions for the Kaup-Kupershmidt equation
M Inc, M Miah, SA Akher Chowdhury, H Rezazadeh, MA Akinlar, YM Chu
Aims Math 5 (6), 6726-6738, 2020
Numerical solution of fractional Benney equation
MA Akinlar, A Secer, M Bayram
Applied Mathematics & Information Sciences 8 (4), 1633, 2014
Solutions of a disease model with fractional white noise
MA Akinlar, M Inc, JF Gˇmez-Aguilar, B Boutarfa
Chaos, Solitons & Fractals 137, 109840, 2020
A new fractional-order compartmental disease model
LVC Hoan, MA Akinlar, M Inc, JFG Aguilar, YM Chu, B Ahmohsen
Alexandria Engineering Journal 2020 (2020), 2020, 2020
Applicability of time conformable derivative to Wick-fractional-stochastic PDEs
Z Korpinar, F Tchier, M Inc, F Bousbahi, FMO Tawfiq, MA Akinlar
Alexandria Engineering Journal 59 (3), 1485-1493, 2020
New numerical solutions of fractional-order Korteweg-de Vries equation
M Inc, M Parto-Haghighi, MA Akinlar, YM Chu
Results in Physics 19, 103326, 2020
A new method for nonrigid registration of three-dimensional images
MA Akinlar
The University of Texas at Arlington, 2009
A novel method for analytical solutions of fractional partial differential equations
MA Akinlar, M Kurulay
Mathematical Problems in Engineering 2013, 2013
Oblique duals associated with rational subspace Gabor frames
The Journal of Integral Equations and Applications, 283-309, 2008
Soliton solutions for system of ion sound and Langmuir waves
WW Mohammed, MAE Abdelrahman, M Inc, AE Hamza, MA Akinlar
Optical and Quantum Electronics 52 (460 2020), 2020
Stability, synchronization control and numerical solution of fractional Shimizu-Morioka dynamical system
MA Akinlar, A Secer, M Bayram
Applied Mathematics & Information Sciences 8 (4), 1699, 2014
An efficient computer application of the sinc-Galerkin approximation for nonlinear boundary value problems
A Secer, M Kurulay, M Bayram, MA Akinlar
Boundary Value Problems 2012 (1), 1-17, 2012
Noninvasive screening and discrimination of skin images for early melanoma detection
NJ Dhinagar, M Celenk, MA Akinlar
2011 5th International Conference on Bioinformatics and Biomedicalá…, 2011
The system can't perform the operation now. Try again later.
Articles 1–20